# SDR HNAA2017051800169

- Difficulty date: May 15, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 68,566 hours, 77,016 cycles
- System (JASC): 2300 · Communications System
- Part: Radio
- Condition: Inoperative
- Location: Nr 2 Comms
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 COMMS INOPERATIVE.  R & R THE REU AND NR 2 COMMS RIGHT IAW 23-50-00, AND 23-21-04.  OPS CHECKED GOOD.
